Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Bismarck, ND

June 12, 20116 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 12, 2011, 10:03 PM CDT for 6 counties in North Dakota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 10:03 PM CDT (03:03 UTC)
Expired
Jun 12, 2011, 11:00 PM CDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Burleigh County, ND, Emmons County, ND, Logan County, ND, McIntosh County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 47 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 6:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WUUS53 KBIS 130303
SVRBIS
NDC015-029-047-051-059-085-130400-
/O.NEW.KBIS.SV.W.0034.110613T0303Z-110613T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHWESTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1100 PM CDT.

* AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF BREIEN TO PRAIRIE KNIGHTS RESORT TO
  8 MILES NORTHWEST OF POLLOCK...AND MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SOLEN AROUND 1010 PM CDT.
  CANNON BALL AND WESTFIELD AROUND 1015 PM CDT.
  HULL AND STRASBURG AROUND 1020 PM CDT.
  FORT RICE...TEMVIK AND LINTON AROUND 1025 PM CDT.
  HUFF AND HAZELTON AROUND 1035 PM CDT.
  BRADDOCK AROUND 1045 PM CDT.
  MENOKEN...MOFFIT AND KINTYRE AROUND 1050 PM CDT.
  MCKENZIE AROUND 1055 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 4620 10073 4632 10105 4637 10105 4637 10117
      4640 10124 4688 10051 4666 10008 4663 10008
      4664 10002 4659 9994 4628 9954 4593 10026
      4594 10051
TIME...MOT...LOC 0303Z 232DEG 40KT 4642 10104 4626 10061
          4599 10038
WIND...HAIL 80MPH <.75IN

$$

KINNEY
3 follow-up statements
613 
WWUS53 KBIS 130322
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT SUN JUN 12 2011

NDC015-029-047-051-059-085-130400-
/O.CON.KBIS.SV.W.0034.000000T0000Z-110613T0400Z/
BURLEIGH ND-EMMONS ND-LOGAN ND-MCINTOSH ND-MORTON ND-SIOUX ND-
1022 PM CDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SIOUX...SOUTHEASTERN MORTON...NORTHWESTERN MCINTOSH...SOUTHWESTERN
LOGAN...EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 1100 PM
CDT...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.  THIS STORM WAS LOCATED 20 MILES SOUTH OF BISMARCK...
MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS AND THE 
FOLLOWING LOCATIONS...SAINT ANTHONY...CANNONBALL...HAZELTON... 
LINTON...STRASBURG...HUFF AND MCKENZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4620 10073 4632 10105 4637 10105 4637 10117
      4640 10124 4688 10051 4666 10008 4663 10008
      4664 10002 4659 9994 4628 9954 4593 10026
      4594 10051
TIME...MOT...LOC 0320Z 236DEG 42KT 4656 10085
WIND...HAIL 70MPH <.75IN

$$

KINNEY/SCHECK
669 
WWUS53 KBIS 130349
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SUN JUN 12 2011

NDC059-085-130358-
/O.CAN.KBIS.SV.W.0034.000000T0000Z-110613T0400Z/
MORTON ND-SIOUX ND-
1049 PM CDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SIOUX AND
SOUTHEASTERN MORTON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4657 10058 4659 10056 4664 10067 4668 10065
      4666 10070 4671 10077 4688 10051 4666 10008
      4663 10008 4664 10001 4628 9954 4607 9996
TIME...MOT...LOC 0348Z 236DEG 42KT 4674 10045

$$

NDC015-029-047-051-130400-
/O.CON.KBIS.SV.W.0034.000000T0000Z-110613T0400Z/
BURLEIGH ND-EMMONS ND-LOGAN ND-MCINTOSH ND-
1049 PM CDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCINTOSH...SOUTHWESTERN LOGAN...NORTHERN EMMONS AND SOUTHEASTERN
BURLEIGH COUNTIES UNTIL 1100 PM CDT...

AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 16 MILES EAST OF BISMARCK...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOFFIT...MCKENZIE...BRADDOCK AND KINTYRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4657 10058 4659 10056 4664 10067 4668 10065
      4666 10070 4671 10077 4688 10051 4666 10008
      4663 10008 4664 10001 4628 9954 4607 9996
TIME...MOT...LOC 0348Z 236DEG 42KT 4674 10045
WIND...HAIL 60MPH <.75IN

$$

KINNEY/SCHECK
998 
WWUS53 KBIS 130400
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1100 PM CDT SUN JUN 12 2011

NDC015-029-047-051-130410-
/O.EXP.KBIS.SV.W.0034.000000T0000Z-110613T0400Z/
BURLEIGH ND-EMMONS ND-LOGAN ND-MCINTOSH ND-
1100 PM CDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCINTOSH...
SOUTHWESTERN LOGAN...NORTHERN EMMONS AND SOUTHEASTERN BURLEIGH
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4657 10058 4659 10056 4664 10067 4668 10065
      4666 10070 4671 10077 4688 10051 4666 10008
      4663 10008 4664 10001 4628 9954 4607 9996
TIME...MOT...LOC 0349Z 236DEG 42KT 4647 10018

$$

SCHECK/KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:32 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 12, 9:32 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CDT SUN JUN 12 2011

.UPDATE...NEW FLOOD WARNINGS OVER WEST AND CONTINUED TORNADO WATCH
FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA.

&&

.DISCUSSION...
WIDESPREAD CONVECTION CONTINUES OVER WESTERN PORTIONS OF THE
FORECAST AREA. GRIDS TWEAKED TO RELFECT CURRENT CONDITIONS.

&&

.AVIATION...
CONVECTION OVER THE WESTERN AND SOUTHERN TAF SITES WILL BE
MONITORED TO REFLECT CONDITIONS AT 06Z ISSUANCE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NDZ001>004-
009>012-017>022-031>035-040>044.

&&

SHORT TERM...HW
AVIATION...HW
Hazardous weather outlook, Jun 12, 3:20 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
320 PM CDT SUN JUN 12 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-132030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
320 PM CDT SUN JUN 12 2011 /220 PM MDT SUN JUN 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME STORMS
THIS AFTERNOON AND EVENING COULD BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 12, 9:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      4 SE HEBRON             46.86N 101.99W
06/12/2011                   MORTON             ND   EMERGENCY MNGR

            INTERSTATE 94 UNDERPASS AT MILE MARKER 103 NEAR EXIT
            102... RELAYED FROM STATE RADIO...

&&

LHUBER
Local storm report, Jun 12, 9:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     FUNNEL CLOUD     RICHARDTON              46.88N 102.32W
06/12/2011                   STARK              ND   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED MOVING NE... RELAYED BY DIC WARN
            POINT...

&&

LHUBER
Local storm report, Jun 12, 9:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HEAVY SNOW       GLEN ULLIN              46.82N 101.83W
06/12/2011  M2.3 INCH        MORTON             ND   PUBLIC

            2.33 INCHES SINCE 725 PM CDT...

&&

LHUBER
Local storm report, Jun 12, 9:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
940 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HEAVY RAIN       GLEN ULLIN              46.82N 101.83W
06/12/2011  M2.33 INCH       MORTON             ND   PUBLIC

            2.33 INCHES SINCE 725 PM CDT...

&&

LHUBER
Local storm report, Jun 12, 9:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
950 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     FUNNEL CLOUD     5 S ALMONT              46.65N 101.50W
06/12/2011                   MORTON             ND   PUBLIC

            FUNNEL CLOUD REPORT RELAYED BY COUNTY LAW ENFORCEMENT...

&&

LHUBER
Local storm report, Jun 12, 9:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     15 N CARSON             46.63N 101.57W
06/12/2011  E60 MPH          MORTON             ND   LAW ENFORCEMENT

            REPORTED BY COUNTY SHERIFF

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:07 PM CDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jun 12, 7:08 PM CDTTornado WarningBISGrant, Morton22 min
Jun 12, 7:36 PM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver39 min
Jun 12, 7:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 12, 7:54 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark51 min
Jun 12, 8:01 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger44 min
Jun 12, 8:05 PM CDTSevere Thunderstorm WarningBISMorton, Oliver28 min
Jun 12, 8:14 PM CDTSevere Thunderstorm WarningBISMorton, Oliver28 min
Jun 12, 8:17 PM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver28 min
Jun 12, 8:25 PM CDTSevere Thunderstorm WarningBISAdams, Bowman50 min
Jun 12, 8:25 PM CDTTornado WarningBISMorton35 min
Jun 12, 8:38 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger57 min
Jun 12, 8:40 PM CDTTornado WarningBISMorton, Oliver35 min
Jun 12, 8:46 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger59 min
Jun 12, 8:56 PM CDTTornado WarningBISMorton34 min
Jun 12, 8:59 PM CDTSevere Thunderstorm WarningBISHettinger46 min
Jun 12, 9:07 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux53 min
Jun 12, 9:09 PM CDTFlash Flood WarningBISAdams, Grant, Hettinger, Morton, Oliver, Sioux and 1 more4 hr
Jun 12, 9:24 PM CDTTornado WarningBISMorton, Oliver36 min
Jun 12, 9:28 PM CDTFlash Flood WarningBISMcLean, Mercer, Oliver4 hr
Jun 12, 9:28 PM CDTTornado WarningBISGrant19 min
Jun 12, 9:39 PM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jun 12, 10:02 PM CDTAreal Flood AdvisoryBISAdams, Dunn, Hettinger, McLean, Mercer, Oliver and 1 more17 hr
Jun 12, 10:09 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver41 min
Jun 12, 10:23 PM CDTAreal Flood AdvisoryBISBurleigh, Emmons, Grant, Morton, Sioux8 hr
Jun 12, 11:04 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells40 min
Jun 13, 1:18 AM CDTAreal Flood WarningBISAdams, Grant, Hettinger, Morton, Oliver, Stark62 hr
Jun 13, 1:59 AM CDTAreal Flood AdvisoryBISBottineau, Burke, McHenry, Mountrail, Pierce, Renville and 2 more6 hr
Jun 13, 2:59 PM CDTAreal Flood WarningBISBurleigh, Emmons, McLean, Mercer, Morton, Oliver and 1 more70 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.